# SDR USAA040647

- Difficulty date: September 14, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1137986
- Condition: Corroded
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED BETWEEN STATION 794 TO 847, BETWEEN STATION 794 TO 847.  WEB AND STRAP REPLACEMENT ON AIR CARGO DOOR SILL PER DWG 65-47957.  (M)
